• question-icon

    Can medicine cure irritation of penis due to oral sex with a sex worker?

default
Posted on Thu, 19 Apr 2012 in Sexually Transmitted Diseases
Question: dear doctor, i done sucking of penius by sexworker. after two days i feel some irretation in my front part of penius. some times this irretation comes & goes. after two months i consult the doctor .because the irretation comes on the tip of the penius & in the pipe in which urine comes. please tell what has wrong with me. doctor gives me the medicine ( Aceclofenac, Paracetamol & Serratiopeptidase tablet ) & ( Cefixime & Ornidazole) . Please tell will these medicine cure my problem
doctor
Answered by Dr. G.Srinivasan 23 hours later
Hi Varinder,

Thanks for the query.

Your description of symptoms is not very clear to point if you have contacted any sexual disease.

On the outset, I would say, that on and off irritation happening since the last 2 months are not classical of any sexual infection.

However answers to the following question will probably help me in coming to a conclusion:

1. Do you notice any kind of lesions on the penis - such as soreness, redness, ulcerations?
2. Do you experience any pain or burning sensation apart from irritation while passing urine?
3. Have you been secreting pus like secretions from the tip of penis?
4. Do you notice any lumps in the groin region?
5. Have you screened for any STD infection?
6. If you have got the screening done, it would be really helpful to send those reports to me. You can send those report to my attention at YYYY@YYYY
7. Do you have history of diabetes, anxiety or any other psychological symptoms?

I wait for your answers to these questions. They will help me in understanding your condition better.

Regards


Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. G.Srinivasan

Urologist

Practicing since :1991

Answered : 1412 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Sexually transmitted disease

doctor1 MD

Hello, I am in urgent need of an answer please! I am currently working oversea's, a little before december my left testicle became inflamed and I...

doctor1 MD

Glans Penis swollen after masturbation.After vigorous masturbation I noticed my glans penis was swollen on the sides. There was painless large...

doctor1 MD

About six weeks ago i started to notice a paipn in my right-hand testicle and my groin then some clear discharge from my penis . I went to the gi...

doctor1 MD

Hi, I had the Nexplanon implant done (11/07/13) and have recently begun having cramps, what appears to be old period blood (reddish brown, black...

doctor1 MD

can you get std or hiv from putting your finger up a vergina for 30 seconds , and the quick on the finger was a bit red from were i bit the finger...

doctor1 MD

Hi Doctor, The other night I received a lap dance. I had my underwear on as well as her. There was allot of friction back and forth where my...

doctor1 MD

Hi Doctor, My exposure date - 22nd Dec 2016 - Kissing , touching cheeks , neck of girl of unknown hiv or std s status. - Nude bath in shower and...

Get personalised answers from verified doctor in minutes across 80+ specialties

130 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. G.Srinivasan
  • Q - Can medicine cure irritation of penis due to oral sex with a sex worker?

  • Q - Burning sensation while urinating,bladder pains,involuntary urination.

  • Q - Does masturbation cause problems with erection?

  • Q - Penile blood, viagra, mixed with urine, no pain

  • Q - Is there a medicine to treat GERD ?

  • Q - How can I increase my penis size and improve my sex life ?

  • Q - Foul smell in urine, on medication, rose color gel for ulcer pain,...

  • Q - Pain while urination. Infection detected. No stones in CT scan. Cure?

  • Q - Bleeding from penis, no blood in urine, CT scan normal, used to...

  • Q - Have Brown Sequard Syndrome, ejaculation affected. Taking Viagra. What...

backtotop2